×

Found 340 Documents (Results 1–100)

Necessary and sufficient conditions for the regularity of the Sylow \(p \)-subgroups of the Chevalley groups over \({ \mathbb{Z} }_p\) and \({ \mathbb{Z} }_{p^2} \). (English. Russian original) Zbl 1516.20037

Sib. Math. J. 64, No. 3, 554-574 (2023); translation from Sib. Mat. Zh. 64, No. 3, 500-520 (2023).
MSC:  20D15 20D20 20G40
PDFBibTeX XMLCite
Full Text: DOI

Hopf algebras and Galois module theory. (English) Zbl 1489.16001

Mathematical Surveys and Monographs 260. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6516-2/pbk; 978-1-4704-6737-1/ebook). vii, 311 p. (2021).
PDFBibTeX XMLCite
Full Text: DOI Link

The centraliser lattice. (English) Zbl 1400.22005

Caprace, Pierre-Emmanuel (ed.) et al., New directions in locally compact groups. Cambridge: Cambridge University Press (ISBN 978-1-108-41312-1/pbk; 978-1-108-33267-5/ebook). London Mathematical Society Lecture Note Series 447, 267-274 (2018).
MSC:  22D05 20E15 06D50
PDFBibTeX XMLCite
Full Text: DOI

Hypernear-rings: some developments linked to near-rings. (English) Zbl 1365.16041

Syam Prasad, Kuncham (ed.) et al., Nearrings, nearfields and related topics. Lecture notes of the 24th international conference, MIT, Manipal University, Manipal, India, July 5–12, 2015. Hackensack, NJ: World Scientific (ISBN 978-981-3207-35-6/hbk; 978-981-3207-37-0/ebook). 106-113 (2017).
MSC:  16Y99
PDFBibTeX XMLCite
Full Text: DOI

Invariant theory for quantum Weyl algebras under finite group action. (English) Zbl 1372.16044

Misra, Kailash C. (ed.) et al., Lie algebras, Lie superalgebras, vertex algebras and related topics. 2012–2014 Southeastern Lie theory workshop series: Categorification of quantum groups and representation theory, North Carolina State University, Raleigh, NC, USA, April 21–22, 2012. Lie algebras, vertex algebras, integrable systems and applications, College of Charleston, Charleston, SC, USA, December 16–18, 2012. Noncommutative algebraic geometry and representation theory, Louisiana State University, Baton Rouge, LA, USA, May 10–12, 2013. Representation theory of Lie algebras and superalgebras, University of Georgia, Athens, GA, USA, May 16–17, 2014. Proceedings. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-1844-1/hbk; 978-1-4704-3013-9/ebook). Proceedings of Symposia in Pure Mathematics 92, 119-134 (2016).
MSC:  16W22 16E65 16S38
PDFBibTeX XMLCite
Full Text: arXiv

Automorphisms of a strongly regular graph with parameters (392, 115, 18, 40). (English. Russian original) Zbl 1319.05154

Dokl. Math. 91, No. 1, 12-15 (2015); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 460, No. 1, 18-21 (2015).
MSC:  05E30
PDFBibTeX XMLCite
Full Text: DOI

Regularity of abelian linear actions. (English) Zbl 1322.57027

Mayeli, Azita (ed.) et al., Commutative and noncommutative harmonic analysis and applications. AMS special session in memory of Daryl Geller on wavelet and frame theoretic methods in harmonic analysis and partial differential equations, Rochester, NY, USA, September 22–23, 2012. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-9493-4/pbk; 978-1-4704-1106-0/ebook). Contemporary Mathematics 603, 89-109 (2013).
PDFBibTeX XMLCite
Full Text: DOI Link

Loops, Latin squares and strongly regular graphs: an algorithmic approach via algebraic combinatorics. (English) Zbl 1186.05036

Klin, Mikhail (ed.) et al., Algorithmic algebraic combinatorics and Gröbner bases. Dordrecht: Springer (ISBN 978-3-642-01959-3/hbk; 978-3-642-01960-9/ebook). 3-65 (2009).
MSC:  05B15 05E30 05B10
PDFBibTeX XMLCite

Large normal and characteristic subgroups satisfying outer commutator identities and their applications. (English) Zbl 1205.20036

Bianchi, Mariagrazia (ed.) et al., Ischia group theory 2008. Proceedings of the conference in group theory, Naples, Italy, April 1–4, 2008. Hackensack, NJ: World Scientific (ISBN 978-981-4277-79-2/pbk). 131-155 (2009).
PDFBibTeX XMLCite

A short proof of the Khukhro-Makarenko theorem on large characteristic subgroups with laws. (English. Russian original) Zbl 1191.20030

Sb. Math. 200, No. 5, 661-664 (2009); translation from Mat. Sb. 200, No. 5, 33-36 (2009).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Large characteristic subgroups satisfying multilinear commutator identities. (English. Russian original) Zbl 1327.20029

Dokl. Math. 75, No. 1, 112-114 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 412, No. 5, 594-596 (2007).
MSC:  20E07 20F12 20D45
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software